Alert archive / Maine / Wind Advisories in 2008
Wind Advisory 7, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Feb 2, 2008, 4:59 AM EST for 4 counties in Maine. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2008, 4:59 AM EST (09:59 UTC)
- Expired
- Feb 2, 2008, 2:04 PM EST
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 108 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 10.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 687 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 020959 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 459 AM EST SAT FEB 2 2008 ...STRONG GUSTY WINDS EXPECTED TODAY... .STRONG GUSTY WINDS WILL DEVELOP IN THE WAKE OF LOW PRESSURE EXITING THE REGION. MEZ029-030-021800- /O.CAN.KCAR.HW.W.0002.000000T0000Z-080202T1000Z/ /O.NEW.KCAR.WI.Y.0007.080202T0959Z-080202T2100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 459 AM EST SAT FEB 2 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...TO BECOME WEST AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE THIS MORNING AND EARLY AFTERNOON. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. ICE ON TREES AND POWER LINES ALONG WITH THE GUSTY WINDS COULD CONTRIBUTE TO DOWNED BRANCHES AND POWER LINES. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ011-015>017-031-032-021800- /O.NEW.KCAR.WI.Y.0007.080202T0959Z-080202T2100Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...DOVER-FOXCROFT... MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 459 AM EST SAT FEB 2 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...TO BECOME WEST AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE THIS MORNING AND EARLY AFTERNOON. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. ICE ON TREES AND POWER LINES ALONG WITH THE GUSTY WINDS COULD CONTRIBUTE TO DOWNED BRANCHES AND POWER LINES. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ NORCROSS/FOSTER
2 follow-up statements
000 WWUS71 KCAR 021639 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1139 AM EST SAT FEB 2 2008 ...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON... .STRONG GUSTY WINDS WILL DEVELOP IN THE WAKE OF LOW PRESSURE EXITING THE REGION THIS AFTERNOON. MEZ011-015>017-029>032-022100- /O.CON.KCAR.WI.Y.0007.000000T0000Z-080202T2100Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 1139 AM EST SAT FEB 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. EXPECT WEST WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 THIS AFTERNOON. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. ICE ON TREES AND POWER LINES ALONG WITH THE GUSTY WINDS COULD CONTRIBUTE TO DOWNED BRANCHES AND POWER LINES. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ FITZSIMMONS
000 WWUS71 KCAR 021904 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 204 PM EST SAT FEB 2 2008 MEZ011-015>017-029>032-022015- /O.CAN.KCAR.WI.Y.0007.000000T0000Z-080202T2100Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 204 PM EST SAT FEB 2 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA FOR THE REMAINDER OF THE AFTERNOON AND AS A RESULT THE WIND ADVISORY HAS BEEN CANCELLED. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ FITZSIMMONS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Feb 2, 1:47 AM EST, 3 hours 12 minutes earlier.
Area forecast discussion, Feb 2, 1:47 AM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
147 AM EST SAT FEB 2 2008
.SYNOPSIS...
STRONG LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST
OVERNIGHT...CROSS THE STATE EARLY SATURDAY...THEN EXIT THROUGH
THE MARITIMES LATER SATURDAY. HIGH PRESSURE WILL BUILD ACROSS THE
REGION SUNDAY THROUGH MONDAY. ANOTHER STORM SYSTEM IS EXPECTED TO
AFFECT THE AREA TUESDAY AND WEDNESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
STILL AREAS OF FREEZING RAIN ACROSS DOWNEAST AREAS...THOUGH
TEMPERATURES ARE RISING ABOVE FREEZING IN SPOTS. THUS...THE WINTER
WEATHER ADVISORY FOR DOWNEAST AREAS IS NOW IN EFFECT UNTIL 4 AM.
ISOLATED THUNDERSTORMS COULD ALSO OCCUR OVERNIGHT ACROSS DOWNEAST
AREAS IN ADVANCE OF THE COLD/OCCLUDED FRONT. THE FORECAST FOR
TODAY REMAINS UNCHANGED AT THIS TIME.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
LOW PRESSURE WILL CONTINUE TO TRACK EAST INTO THE CANADIAN
MARITIMES SATURDAY AFTERNOON AND SATURDAY NIGHT. ANY LINGERING
SNOW SHOWERS ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA
WILL DIMINISH LATER SATURDAY WITH IMPROVING CONDITIONS. WEAK HIGH
PRESSURE WILL BUILD ACROSS THE AREA SATURDAY NIGHT. A WEAK COLD
FRONT WILL CROSS THE REGION SUNDAY AFTERNOON BUT WITH DRY AIR IN
PLACE HAVE ONLY REFERENCED SCATTERED FLURRIES IN THE GRIDS. HIGH
PRESSURE WILL BUILD ACROSS THE REGION SUNDAY NIGHT AND REMAIN
THROUGH MONDAY. THE HIGH WILL THEN MOVE EAST MONDAY NIGHT IN
ADVANCE OF THE NEXT SYSTEM APPROACHING FROM THE WEST.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
FOR TUESDAY INTO WEDNESDAY LOW PRESSURE APPROACHES THE REGION FROM
THE SOUTHWEST. GFS OPERATIONAL RUN INDICATES ONE CENTER PASSING
TO WEST DURING THE DAY TUESDAY THEN SECOND SYSTEM MOVING ALONG
FRONT...THEN MOVING ALONG MAINE COAST WEDNESDAY. ECMWF FAVORS ONE
CONSOLIDATED CENTER APPROACHING FROM THE SOUTHWEST AND MOVING
ACROSS STATE THURSDAY. CANADIAN SIMILAR TO SLOWER ECMWF. HAVE
INITIALIZED GRIDS WITH GMOS DATA. LOW CONFIDENCE WITH MODELS WELL
OUT OF CONSENSUS. AFTER CORNERING WITH NEIGHBORING OFFICE HAVE
DECIDED TO RAISE GMOS TEMPERATURES TUESDAY INTO WEDNESDAY. WILL
NOT MAKE ANY ADDITIONAL CHANGES IN THE TUESDAY/WEDNESDAY TIME
FRAME. FOR WEDNESDAY NIGHT INTO THURSDAY STRONG HIGH PRESSURE
BUILDS IN FROM THE WEST.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
CONDS BEGINNING TO DETERIORATE AT OUR TAF SITES AND THIS TREND
WILL CONT W/ ALL TAF SITES XPCTNG IFR BY LATE AFTN... CONDS WILL
IMPROVE THRU MVFR TO VFR FROM SW-NE LATER SAT AS THIS STORM
SYSTEM PULLS AWAY FROM THE REGION. XPCT OUR SRN TAF SITES TO REACH
VFR SAT AM W/ THE NRN SITES REACHING VFR BY LATER SAT AFTN...VFR
CONDITIONS ARE EXPECTED AT ALL TAF SITES SATURDAY NIGHT THROUGH
MONDAY NIGHT. EXPECT MVFR/IFR CONDITIONS TO DEVELOP TUESDAY
THROUGH WEDNESDAY AS NEXT SYSTEM AFFECTS THE REGION.
&&
.MARINE...
NEAR TERM: WILL CONT GLW THRU SAT AFTN.
SHORT TERM: WINDS SHOULD SUBSIDE TO SCA LEVELS BEHIND THE
DEPARTING LOW SATURDAY AFTERNOON. WINDS/SEAS SHOULD REMAIN
BELOW SCA LEVELS SATURDAY NIGHT THROUGH MONDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL NOON EST TODAY FOR MEZ001>006-010.
WINTER STORM WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR
MEZ011-031-032.
WINTER WEATHER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
MEZ015>017-029-030.
HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR MEZ029-
030.
MARINE...GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ANZ050>052.
&&
NEAR TERM...VJN/NORCROSS
SHORT TERM...DUDA
LONG TERM...MIGNONE
AVIATION...VJN
MARINE...VJN/DUDAHazardous weather outlook, Feb 2, 1:44 AM EST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 144 AM EST SAT FEB 2 2008 MEZ001>006-010-030645- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 144 AM EST SAT FEB 2 2008 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERAL LOW PRESSURE SYSTEMS COULD AFFECT THE REGION MID WEEK BRINGING A CHANCE OF SNOW OR MIXED PRECIPITATION DEPENDENT ON THE TRACKS OF THE LOWS WHICH REMAIN UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. MEZ011-031-032-030645- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 144 AM EST SAT FEB 2 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERAL LOW PRESSURE SYSTEMS COULD AFFECT THE REGION MID WEEK BRINGING A CHANCE OF SNOW OR MIXED PRECIPITATION DEPENDENT ON THE TRACKS OF THE LOWS WHICH REMAIN UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. MEZ015>017-030645- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- 144 AM EST SAT FEB 2 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERAL LOW PRESSURE SYSTEMS COULD AFFECT THE REGION MID WEEK BRINGING A CHANCE OF SNOW OR MIXED PRECIPITATION DEPENDENT ON THE TRACKS OF THE LOWS WHICH REMAIN UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. MEZ029-030-030645- COASTAL HANCOCK-COASTAL WASHINGTON- 144 AM EST SAT FEB 2 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERAL LOW PRESSURE SYSTEMS COULD AFFECT THE REGION MID WEEK BRINGING A CHANCE OF SNOW OR MIXED PRECIPITATION DEPENDENT ON THE TRACKS OF THE LOWS WHICH REMAIN UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. ANZ050>052-030645- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 144 AM EST SAT FEB 2 2008 ...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOSTER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.